MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user has high glucose value.Test strip (b)(4).Note: manufacturer contacted customer on (b)(6) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer's conditioned improved and they are no longer experiencing symptoms.However, he did go to the hospital on (b)(6) 2017 and was treated with insulin via iv.He was discharged on (b)(6) 2017.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 554 and 519 mg/dl.The customer's expected fasting blood glucose test result range is 130 to 140 mg/dl.The customer did report feeling droggy.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms at the time of the call.The product is stored according to specification.During the call on (b)(6) 2017 a back to back blood test was performed by the customer fasting and produced test results of 554 and 519 mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 04/28/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (date / time not set): 1:554 mg/dl (b)(6) 2017 09:25 am fasting: yes, 2:519 mg/dl (b)(6) 2017 09:30 am fasting: yes.Customer called because blood glucose was elevated.Customer is going to go to "doc in the box" and customer has been on prednisone.Customer does not have hga1c.Customer has new infection- yeast infection.Customer on new medication- mystatin 100,000 units/ml and he just started taking this 4 times a day.New medication- fluconazole 100 mg tablet 1 tablet for 7 days.Date/time not set correctly.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6538306
Report Number1000113657-2017-00774
Device Sequence Number97512
Product Code NBW
UDI-Device Identifier00052569138526
UDI-Public(01)00052569138526
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2179
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2017
Initial Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;